MAUDE Adverse Event Report: BAXTER MEDICAL SYSTEMS GMBH + CO. KG HEAD SECTION DOUBLE JOINT H U V; TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER MEDICAL SYSTEMS GMBH + CO. KG HEAD SECTION DOUBLE JOINT H U V; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 1853828
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported the head section of the operating table was floating up.No patient injury was reported.This report was filed in our complaint handling system as complaint # (b)(4).
 
Additional Manufacturer Narrative
Technician readjusted gas pressure spring.Issue resolved.Investigation into the root cause is pending and results will be provided in a final report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was inspected by a field service technician and the release mechanism of the gas spring was readjusted.A component or manufacturing failure could not be identified.The release mechanism was disadjusted either by external forces or other unknown manipulation.After the correction the device was working as designed.Based on this, no further action is necessary.

Brand Name
HEAD SECTION DOUBLE JOINT H U V
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM  07318
Manufacturer Contact
frances coote
carl-zeiss strasse 7-9
saalfeld thuringen 07318
GM   07318
MDR Report Key16909897
Report Number3007143268-2023-00014
Device Sequence Number17684785
Product Code GDC
UDI-Device Identifier00887761991453
UDI-Public887761991453
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1853828
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2023
Supplement Date Received by Manufacturer04/17/2023
Initial Report FDA Received Date05/11/2023
Supplement Report FDA Received Date07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown